# SDR DL72S960977

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rear Spar
- Condition: Cracked
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR SPAR OF THE LT ELEVATOR IS CRACKED ON THE INBOARD SIDE OF THE THIRD FROM OUTBOARD HINGE FITTING.  THE CRACK IS APPROXIMATELY .1250 INCH LONG.  THE CRACK LENGTH IS WITHIN THE .250 INCH STOP DRILL LIMITS OF THE BAC S/B 727-55-0087. THE CRACK WILL BE STOP-DRILLED UNTIL REPAIR/MODIFICATION PER DAL E.O. 4-57713-3AD.
